# SDR DHL2006754517

- Difficulty date: February 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 SLAT ACTUATOR ROD END SUPPORT PLATE CRACKED, O/B.  REMOVED BRACKET, FABBED AND INSTALLED NEW, MAT USED 7075-T6 .071, PO 596275 DIM 12" X 4" IAW B727 SRM 57-50-2 FIG 2 AND 51-30-2.
